# SDR SWAA2017020311669

- Difficulty date: January 31, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 63,281 hours, 49,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT OVERWING EMERGENCY EXIT LIGHT BULB INOP.  RELAMPED LIGHT IAW AMM.
